# SDR AALA20160105003

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 78,405 hours, 41,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21577
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WC 5403.  EGRESS LIGHT POWER SUPPLY AB5-4 FAILS TO TEST, BATTERIES WEAK.  REPLACED EGRESS LIGHT POWER SUPPLY AB5-4 BATTERY PACK IAW AMM 33-60-98.  TESTED OK.  THE ACFT WAS NOT GNDED.
